# SDR 2000UALA00429

- Difficulty date: July 17, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 21,325 hours, 4,278 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE IAD-FRA, PRONOUNCED VIBRATION IN FLOOR AT DOOR 2R.  VIBRATION WORSE IN CLIMB, DIMINISHED AT LEVEL OFF.  AIRCRAFT RETURNED TO FIELD.  *S/D*  MAINTENANCE CHECKED AIR CONDITIONING RAM AIR DOORS AND FOUND CONDITION ACCEPTABLE.  ALSO ENGINEERING CALLED FOR CHECK OF SLAT EXTENSION ARM DOOR AND FOUND NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE WITH NOT FURTHER WRITE-UPS.
